# SDR GTIA2025021038736

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N737NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12207
- Aircraft time: 1,137 hours, 473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 59424
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING  VOLUME KNOB -R/R MEGAPHONE IAW AMM 25-65-51 MOC 119918 OK FOR SERVICE
